Using invokana can cause yeast infection. We have a school work, that we need to research about a speficific chemical in canagliflozin or invokana that causes yeast infection.
Is there a specific chemical in canagliflozin(invokana) that causes yeast infection ?
- 17 Aug 2014 by ryuuko
- 17 Aug 2014
- infections, yeast infection, canagliflozin, invokana, infection
Added 17 Aug 2014:
Does anybody know the specific chemical formula or chemical element in the drug canagliflozin or invokana that causes yeast infection ?
INVOKANA (canagliflozin) contains canagliflozin, an inhibitor of sodium-glucose cotransporter 2 (SGLT2), the transporter responsible for reabsorbing the majority of glucose filtered by the kidney. Canagliflozin, the active ingredient of INVOKANA, is chemically known as (1S)-1,5-anhydro-1-[3-[[5-(4-fluorophenyl)-2-thienyl]methyl]-4-methylphenyl]-D-glucitol hemihydrate and its molecular formula and weight are C24H25FO5S•½ H2O and 453.53, respectively.
Canagliflozin is practically insoluble in aqueous media from pH 1.1 to 12.9.
INVOKANA is supplied as film-coated tablets for oral administration, containing 102 and 306 mg of canagliflozin in each tablet strength, corresponding to 100 mg and 300 mg of canagliflozin (anhydrous), respectively.
Inactive ingredients of the core tablet are croscarmellose sodium, hydroxypropyl cellulose, lactose anhydrous, magnesium stearate, and microcrystalline cellulose. The magnesium stearate is vegetable-sourced. The tablets are finished with a commercially available film-coating consisting of the following excipients: polyvinyl alcohol (partially hydrolyzed), titanium dioxide, macrogol/PEG, talc, and iron oxide yellow, E172 (100 mg tablet only).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Vaginal Yeast Infection - What happens if you take a yeast infection pill and you don't have a yeast
Posted 14 Apr 2014 • 2 answers
Posted 29 Aug 2015 • 1 answer
Posted 19 Mar 2016 • 2 answers
Posted 30 Apr 2016 • 0 answers
Posted 27 Aug 2016 • 1 answer